MAUDE Adverse Event Report: BELIMED AG CS 750; CART WASHER

BELIMED AG CS 750; CART WASHER
Lot Number 2015890
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
An employee was loading the washer and bumped the right upright trim panel with the loading cart, causing the panel to fall off its mountings and hit her on the head.She was not injured and did not require medical attention.
 
Additional Manufacturer Narrative
The component involved in the event is a thin long vertically mounted door frame panel that is secured by press-click type hardware.As the user maneuvered the cart, the panel was accidentally bumped out of place.The component was reattached by a service technician.

Brand Name
CS 750
Common Device Name
CART WASHER
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key22320229
Report Number3001061128-2025-00004
Device Sequence Number15658202
Product Code MEC
UDI-Device Identifier07640141626146
UDI-Public(01)07640141626146(11)220605
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Lot Number2015890
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown